Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Had intercourse after period. Took contraceptive pill. Is there any chances of pregnancy?

User rating for this question
Very Good
Answered by
Practicing since : 1999
Answered : 1586 Questions
me n my girlfriend had on 27 XXXXXXX 13 and her period was over on 26 XXXXXXX she took. contrasepctive pil and had period on 8 feb. since then she did nt had there any chance pregnency as she did nt had period on 8 march
Posted Wed, 3 Apr 2013 in Pregnancy
Answered by Dr. Timothy Raichle 35 minutes later
Hello, I would be happy to help you with your questions.

From what you are saying, I will re-summarize:
1. Her period ended on 1/26
2. You had intercourse on 1/27
3. She took emergency contraception after 1/27 intercourse
4. She got a period on 2/8
5. She is supposedly late for her next period

It has been between 4 and 5 weeks since the start of her last period. This is not an abnormal interval between cycles, so it might just be that she is getting her cycle slightly later this month. Regardless, she needs to check a pregnancy test now and this needs to be repeated weekly until she gets her period. I think that the chance of pregnancy is extremely small.

I hope that this helps. Please let me know if you have additional questions.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor